Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 39.

Gómez Gil, Javier y Llavona, José G. (1988) A Michael-type theorem for subalgebras of continuous functions on a Banach space (Spanish). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 82 (2). pp. 257-259. ISSN 0034-0596

Llavona, José G. y Ibort Latre, Luis Alberto y Linares Briones, Pablo (2012) A representation theorem for orthogonally additive polynomials on Riesz spaces. Revista matemática complutense, 25 (1). 21-30 . ISSN 1139-1138

Llavona, José G. (1975) Approximation by ck-functions - Preliminary report. Notices of the American Mathematical Society , 22 (2). A319-A320 . ISSN 0002-9920

Llavona, José G. (2006) Approximation methods by regular functions. Mediterranean Journal of Mathematics , 3 (2 ). 259-271 . ISSN 1660-5446

Llavona, José G. (1986) Approximation of continuously differentiable functions. Otros. Elsevier.

Llavona, José G. (1979) Approximation of differentiable functions. In Studies in analysis. Advances in mathematics supplementary studies (4). Academic Press, New York; London, pp. 197-221. ISBN 0-12-599150-9

Llavona, José G. (1975) Bornologies of approximation - Preliminary report. Notices of the American Mathematical Society, 22 (4). A463. ISSN 0002-9920

Llavona, José G. y Lindström, Mikael (1992) Compact and weakly compact homomorphisms between algebras of continuous functions. Journal of Mathematical Analysis and Applications, 166 (2). pp. 325-330. ISSN 0022-247X

Llavona, José G. y Aron, Richard M. (1988) Composition of weakly uniformly continuous functions. Proceedings of the Royal Irish Academy. Section A, Mathematical and Physical Sciences, 88 (1). pp. 29-33. ISSN 0035-8975

Llavona, José G. y Gutiérrez, Joaquín M. (1993) Composition operators between algebras of differentiable functions. Transactions of the American Mathematical Society , 338 (2). pp. 769-782. ISSN 0002-9947

Llavona, José G. y Lacruz, Miguel (1997) Composition operators between algebras of uniformly continuous functions. Archiv der Mathematik, 69 (1). 52-56 . ISSN 0003-889X

Llavona, José G. y Bombal Gordón, Fernando (1976) Differentiable function spaces - Preliminary-Report. Notices of the American Mathematical Society, 23 (2). A278-A278 . ISSN 0002-9920

Llavona, José G. y Aron, R. M. y Choi, Y.S. (1995) Estimates by polynomials. Bulletin of the Australian Mathematical Society, 52 (3 ). 475-486 . ISSN 0004-9727

Llavona, José G. y Benyamini, Yoav y Lassalle, Silvia (2006) Homogeneous orthogonally additive polynomials on Banach lattices. Bulletin of the London Mathematical Society , 38 . pp. 459-469. ISSN 0024-6093

Llavona, José G. y Jaramillo Aguado, Jesús Ángel (1989) Homomorphisms between algebras of continuous functions. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 41 (1). pp. 132-162. ISSN 0008-414X

Llavona, José G. y Aron, Richard M. y Gómez Gil, Javier (1988) Homomorphisms between algebras of differentiable functions in infinite dimensions. Michigan Mathematical Journal, 35 (2). pp. 163-178. ISSN 0026-2285

Gómez Gil, Javier y Llavona, José G. (1988) Multiplicatively functionals on function álgebras. Revista matemática complutense, 1 (1-3). pp. 19-22. ISSN 1988-2807

Ferrera Cuesta, Juan y Gómez Gil, Javier y Llavona, José G. (1983) On completion of spaces of weakly continuous functions. The Bulletin of the London Mathematical Society, 15 (3). 260-264 . ISSN 0024-6093

Llavona, José G. y Linares Briones, Pablo y Ibort Latre, Luis Alberto (2009) On the Representation of Orthogonally Additive Polynomials in l(p). Publications of the Research Institute for Mathematical Sciences, 45 (2). 519 -524 . ISSN 0034-5318

Llavona, José G. (1982) On the density of polynomial subalgebras of weakly differentiable functions (Spanish). In Mathematics today (Luxembourg, 1981). Gauthier-Villars, Paris, pp. 387-390.

Ibort, A. y Linares, P. y Llavona, José G. (2014) On the multilinear Hausdorff problem of moments. Revista matemática complutense, 27 (1). pp. 213-224. ISSN 1139-1138

Llavona, José G. y Linares Briones, Pablo y Ibort Latre, Luis Alberto (2010) On the multilinear trigonometric problem of moments. Contemporary Mathematics, 507 . 141-153 . ISSN 0271-4132

Llavona, José G. y Jaramillo Aguado, Jesús Ángel (1990) On the spectrum of CB1(E). Mathematische Annalen , 287 (1). pp. 531-538. ISSN 0025-5831

Llavona, José G. y Hájek, P. (2000) P-continuity on classical Banach spaces. Proceedings of the American Mathematical Society, 128 ( 3). 827-830 . ISSN 0002-9939

Gómez Gil, Javier y Llavona, José G. (1982) Polynomial approximation of weakly differentiable functions on banach spaces. Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences, 82A (2). pp. 141-150. ISSN 1902-1997

Llavona, José G. (1997) Polynomial continuity (Russian). Fundamentalnaya i Prikladnaya Matematika, 3 (1). pp. 37-45. ISSN 1560-5159

Llavona, José G. (2000) Polynomial continuity on Banach spaces. In Function spaces, Proceedings. Lecture Notes in Pure and Applied Mathematics (213). MARCEL DEKKER, New York, pp. 359-365. ISBN 0-8247-0419-3

Llavona, José G. y Joaquín M., Gutiérrez y González, Manuel (1997) Polynomial continuity on l(1). Proceedings of the American Mathematical Society, 125 (5). pp. 1349-1353. ISSN 0002-9939

Garrido, M. Isabel y Jaramillo Aguado, Jesús Ángel y Llavona, José G. (2005) Polynomial topologies on Banach spaces. Topology and its Applications, 153 . pp. 854-867. ISSN 0166-8641

Llavona, José G. y Gutiérrez, Joaquín M. (1997) Polynomially continuous operators. Israel Journal of Mathematics , 102 . 179-187 . ISSN 0021-2172

Gutiérrez, Joaquín M. y Jaramillo Aguado, Jesús Ángel y Llavona, José G. (1995) Polynomials and geometry of Banach space. Extracta Mathematicae, 10 (2). pp. 79-114. ISSN 0213-8743

Llavona, José G. (1984) Sobre el completado de subálgebras de polinomios. In Contribuciones matemáticas en honor de Luis Vigil. Universidad de Zaragoza, Departamento de Teoría de Funciones, Zaragoza, pp. 199-202. ISBN 84-600-3440-2

Llavona, José G. y Moraes, Luiza A. (2004) The Aron-Berner extension for polynomials defined in the dual of a Banach space. Publications of the Research Institute for Mathematical Sciences, 40 (1). pp. 221-230. ISSN 0034-5318

Llavona, José G. y Jaramillo Aguado, Jesús Ángel y García González, Ricardo (2011) The Aron-Berner extension, Goldstine's theorem and P-continuity. Mathematische Nachrichten , 284 (5–6). 694 - 702. ISSN 0025-584X

García González, Ricardo y Jaramillo Aguado, Jesús Ángel y Llavona, José G. (2011) The Aron-Berner extension, Goldstine's theorem and P-continuity. Mathematische Nachrichten, 284 (5-6). pp. 694-702. ISSN 0025-584X

Bombal Gordón, Fernando y Llavona, José G. (1976) The approximation property in spaces of differentiable functions. (Spanish: La propiedad de aproximación en espacios de funciones diferenciables). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 70 (4). pp. 727-741. ISSN 0034-0596

Llavona, José G. (1992) Weak topologies on bounded sets of a Banach space. Associated function spaces. Progress in functional analysis, 170 . pp. 307-318. ISSN 0-444-89378-4

Llavona, José G. y Lassalle, Silvia (2004) Weak-polynomial convergence on spaces lp and Lp. Positivity, 8 (3 ). 283-296 . ISSN 1385-1292

Llavona, José G. (2004) Zeros of real polynomials on Banach spaces. Journal of the Korean Mathematical Society, 41 (1). pp. 77-94. ISSN 0304-9914

Esta lista fue generada el Mon Dec 5 02:36:08 2016 CET.